Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 153, NWS Milwaukee, WI

September 13, 2005Milwaukee County, Ozaukee County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Sep 13, 2005, 5:52 PM CDT for Milwaukee County, Ozaukee County, Wisconsin. It was in force for 53 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 13, 2005, 5:52 PM CDT (22:52 UTC)
Expired
Sep 13, 2005, 6:45 PM CDT
In force
53 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

Counties Milwaukee County, WI, Ozaukee County, WI

The radar

The Milwaukee radar (KMKX), 58 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 13, 6:00 PM CDTTSTM WND DMGWauwatosa, WIWIDESPREAD TREES DOWN
Sep 13, 6:03 PM CDTTSTM WND GST 70Milwaukee, WILARGE TREE DOWN ON ROOF. 97TH AND GOOD HOPE ROAD.
Sep 13, 6:05 PM CDTTSTM WND DMGMilwaukee, WI97TH AND AUER - 4 BLOCK AREA WITH NUMEROUS 12 TO 24 INCH DIAMETER TREES DOWN. TREE DOWN ON ONE AUTO. TREES BLOCKING ROADS.
Sep 13, 6:10 PM CDTTSTM WND GST 55Milwaukee, WI20TH AND COLLEGE AVE. ESTIMATED WIND GUST.
Sep 13, 6:15 PM CDTTSTM WND GST 60Brown Deer, WITV-6 MEASURED 60 MPH WIND GUST. SMALL TREES DOWN.
Sep 13, 6:15 PM CDTTSTM WND GST 60Milwaukee, WIMEASURED WIND GUST AT UW-MILWAUKEE CAMPUS
Sep 13, 6:15 PM CDTTSTM WND GST 625 Nnw Cudahy, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 13, 5:15 PM CDTSevere Thunderstorm WatchSPC2 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.9 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2005-09-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 442 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2005-09-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
442 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
847 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 132253
SVRMKX
WIC079-089-132345-
/O.NEW.KMKX.SV.W.0153.050913T2252Z-050913T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
552 PM CDT TUE SEP 13 2005

THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OZAUKEE COUNTY IN SOUTHEAST WISCONSIN
  MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN

* UNTIL 645 PM CDT

* AT 550 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 12 MILES WEST OF HALES
  CORNERS...OR ABOUT NEAR MUKWONAGO...AND MOVING NORTHEAST AT 60 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WEST ALLIS...HALES CORNERS...AND GREENDALE AROUND 600 PM CDT...
  WAUWATOSA...MILWAUKEE...AND ST. FRANCIS AROUND 605 PM CDT...
  BROWN DEER AND WHITEFISH BAY AROUND 610 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4335 8805 4285 8806 4285 8779 4355 8771
      4355 8802

$$

HENTZ
4 follow-up statements
000 
WWUS53 KMKX 132300
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
600 PM CDT TUE SEP 13 2005

WIC079-089-132345-
/O.CON.KMKX.SV.W.0153.000000T0000Z-050913T2345Z/
OZAUKEE WI-MILWAUKEE WI-
600 PM CDT TUE SEP 13 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR MILWAUKEE AND OZAUKEE COUNTIES...

AT 558 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM FREDONIA TO WEST ALLIS...OR ALONG A LINE
EXTENDING FROM SAUKVILLE TO WEST ALLIS...MOVING NORTHEAST AT 60 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WHITEFISH BAY...RIVER HILLS...PORT WASHINGTON AND MILWAUKEE BY 605
  PM CDT
  SHOREWOOD BY 610 PM CDT

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
TUESDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4335 8805 4285 8806 4285 8779 4355 8771
      4355 8802

$$
COLLAR
000 
WWUS53 KMKX 132311
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
610 PM CDT TUE SEP 13 2005

WIC079-089-132345-
/O.CON.KMKX.SV.W.0153.000000T0000Z-050913T2345Z/
OZAUKEE WI-MILWAUKEE WI-
610 PM CDT TUE SEP 13 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR MILWAUKEE AND OZAUKEE COUNTIES...

AT 607 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH OF PORT 
WASHINGTON TO GREENDALE...MOVING NORTHEAST AT 60 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  MILWAUKEE...WAUWATOSA...SAINT FRANCIS...WHITEFISH BAY...ST.        
  FRANCIS AND SHOREWOOD BY 615 PM CDT

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
TUESDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4335 8805 4285 8806 4285 8779 4355 8771
      4355 8802

$$
COLLAR
000 
WWUS53 KMKX 132323
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
623 PM CDT TUE SEP 13 2005

WIC079-089-132345-
/O.CON.KMKX.SV.W.0153.000000T0000Z-050913T2345Z/
OZAUKEE WI-MILWAUKEE WI-
623 PM CDT TUE SEP 13 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR MILWAUKEE AND OZAUKEE COUNTIES...

AT 620 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS 
LOCATED NEAR THIENSVILLE...MOVING NORTHEAST AT 40 MPH. 

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PORT WASHINGTON AND SAUKVILLE BY 635 PM CDT
  7 MILES SOUTHEAST OF FREDONIA BY 640 PM CDT
  BELGIUM BY 645 PM CDT

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
TUESDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4335 8805 4285 8806 4285 8779 4355 8771
      4355 8802

$$
COLLAR
000 
WWUS53 KMKX 132332
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
631 PM CDT TUE SEP 13 2005

WIC079-132341-
/O.CAN.KMKX.SV.W.0153.000000T0000Z-050913T2345Z/
MILWAUKEE WI-
631 PM CDT TUE SEP 13 2005

...THE SEVERE THUNDERSTORM WARNING FOR MILWAUKEE COUNTY IS
CANCELLED...

THE STORMS THAT PROMPTED THE WARNING FOR MILWAUKEE COUNTY HAVE 
EXITED THE AREA...THUS THE WARNING HAS BEEN CANCELLED.

LAT...LON 4335 8805 4322 8805 4321 8781 4355 8771
      4355 8802

$$

WIC089-132345-
/O.CON.KMKX.SV.W.0153.000000T0000Z-050913T2345Z/
OZAUKEE WI-
631 PM CDT TUE SEP 13 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR OZAUKEE COUNTY...

AT 629 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS 
LOCATED NEAR PORT WASHINGTON...MOVING NORTHEAST AT 45 MPH. OTHER 
STORMS WERE DEVELOPING BACK ACROSS WASHINGTON COUNTY AND WILL LIKELY 
MOVE INTO OZAUKEE COUNTY AS WELL.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  8 MILES SOUTHEAST OF BELGIUM BY 640 PM CDT

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
TUESDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4335 8805 4322 8805 4321 8781 4355 8771
      4355 8802

$$
COLLAR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 13, 3:00 PM CDT, 2 hours 52 minutes earlier.

Area forecast discussion, Sep 13, 3:00 PM CDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
300 PM CDT TUE SEP 13 2005

.DISCUSSION...FORECAST FOCUS ON CONVECTION THIS EVENING...THEN ON
QUIET WEATHER THROUGH FRIDAY.

IN THE SHORT TERM...RUC/NGM/NAM/GFS PROGS IN VERY GOOD AGREEMENT WITH
PROGRESSION OF COLD FRONT ACROSS CWA OVERNIGHT. MOIST UNSTABLE
AIRMASS INTERACTING WITH APPROACHING COLD FRONT AND RIGHT REAR
QUADRANT OF UPPER JET LOCATED OVER NORTHWEST WISCONSIN TO PROVIDE KEY
INGREDIENTS TO MAINTAIN SEVERE STORMS EARLY TONIGHT.  PROGS ALL END
PRECIPITATION OVER CWA BY 12Z WHICH HAS BEEN A CONSISTENT FEATURE THE
PAST 2 DAYS.

IN THE FAR TERM...PROGS AGAIN IN VERY CLOSE AGREEMENT BRINGING
SURFACE HIGH OVER STATE WEDNESDAY.  THEN AS CENTER OF HIGH SLIDES
EAST OF STATE PROGS DEPICT AN ENLONGATED SOUTHWEST TO NORTHEAST
SURFACE RIDGE THROUGH FRIDAY NIGHT OVER CWA. WITH ABSENCE OF
MID/UPPER LEVEL TRIGGERS AND TIME CROSS SECTIONS SHOWING A DRY
ATMOSPHERE AT ALMOST ALL LEVELS...WILL KEEP WEATHER OVER CWA QUIET
THROUGH FRIDAY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

ZAJDEL
Hazardous weather outlook, Sep 13, 11:45 AM CDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1145 AM CDT TUE SEP 13 2005

WIZ046-047-051-052-056>060-062>072-141000-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
1145 AM CDT TUE SEP 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
WISCONSIN...SOUTHEAST WISCONSIN AND EAST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...THIS AFTERNOON AND
EVENING AS A COLD FRONT MOVES THROUGH THE REGION. DAMAGING WIND OVER
60 MPH IS THE GREATEST THREAT...WITH LARGE HAIL ALSO POSSIBLE.
THUNDERSTORMS WILL DIMINISH OR END FROM WEST TO EAST BY MID TO LATE
EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS AGAIN SUNDAY AND SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON INTO THE
EVENING.

LMZ643>646-665-141000-
NORTH POINT LIGHTHOUSE TO WIND POINT-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
SHEBOYGAN WI TO PORT WASHINGTON-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
1145 AM CDT TUE SEP 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...PRIMARILY LATE THIS
AFTERNOON AND EVENING AS A COLD FRONT MOVES THROUGH THE REGION.
A DANGEROUS WIND OVER 35 KNOTS IS THE GREATEST THREAT...WITH LARGE
HAIL ALSO POSSIBLE. THUNDERSTORMS WILL DIMINISH OR END FROM WEST TO
EAST BY MID TO LATE EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE POSSIBLE NEXT TUESDAY NIGHT AND WEDNESDAY.  IT IS
TOO EARLY TO DETERMINE IF ANY OF THESE WOULD BE SEVERE.

ZAJDEL

In the hours before

Local storm report, Sep 13, 5:08 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
508 PM CDT TUE SEP 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     TSTM WND GST     5 WSW WESTFIELD         43.86N 89.59W
09/13/2005  50 MPH           MARQUETTE          WI   TRAINED SPOTTER

0443 PM     HAIL             5 WSW WESTFIELD         43.86N 89.59W
09/13/2005  0.25 INCH        MARQUETTE          WI   TRAINED SPOTTER

0455 PM     TSTM WND GST     1 N PARDEEVILLE         43.55N 89.30W
09/13/2005  60 MPH           COLUMBIA           WI   TRAINED SPOTTER

0455 PM     HEAVY RAIN       5 WSW WESTFIELD         43.86N 89.59W
09/13/2005  0.50 INCH        MARQUETTE          WI   TRAINED SPOTTER

            15 MINUTE RAINFALL FROM 440 PM UNTIL 455 PM.

&&

GDAVIS
Local storm report, Sep 13, 5:26 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
526 PM CDT TUE SEP 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     CAMBRIA                 43.54N 89.11W
09/13/2005                   COLUMBIA           WI   TRAINED SPOTTER

            1 FOOT DIAMETER TREE FELL ON HOUSE ROOF.

0513 PM     NON-TSTM WND GST FOX LAKE                43.57N 88.91W
09/13/2005  53 MPH           DODGE              WI   TRAINED SPOTTER

            10 INCH DIAMETER TREE DOWN.

0520 PM     TSTM WND GST     GREEN LAKE              43.84N 88.96W
09/13/2005  71 MPH           GREEN LAKE         WI   EMERGENCY MNGR

            POWERLINE AND TREE DAMAGE.

&&

GDAVIS
Local storm report, Sep 13, 5:29 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
529 PM CDT TUE SEP 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     TSTM WND GST     FOX LAKE                43.57N 88.91W
09/13/2005  53 MPH           DODGE              WI   TRAINED SPOTTER

            10 INCH DIAMETER TREE DOWN.

0525 PM     TSTM WND DMG     ELKHORN                 42.67N 88.54W
09/13/2005                   WALWORTH           WI   LAW ENFORCEMENT

            TREE AND POWERLINE IN SCATTERED LOCATIONS ACROSS WESTERN
            PORTIONS OF WALWORTH COUNTY.

&&

GDAVIS
Local storm report, Sep 13, 5:30 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
530 PM CDT TUE SEP 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND DMG     ELKHORN                 42.67N 88.54W
09/13/2005                   WALWORTH           WI   LAW ENFORCEMENT

            TREE AND POWERLINE DAMAGE IN SCATTERED LOCATIONS ACROSS
            WESTERN PORTIONS OF WALWORTH COUNTY.

&&

GDAVIS
Local storm report, Sep 13, 5:44 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
544 PM CDT TUE SEP 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND GST     DELAVAN                 42.63N 88.63W
09/13/2005  70 MPH           WALWORTH           WI   FIRE DEPT/RESCUE

            20 TREES DOWN IN THE CITY OF DELAVAN.

0535 PM     TSTM WND GST     OAKFIELD                43.68N 88.55W
09/13/2005  45 MPH           FOND DU LAC        WI   PUBLIC

&&

GDAVIS
Local storm report, Sep 13, 5:52 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
552 PM CDT TUE SEP 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     TSTM WND GST     FOND DU LAC             43.77N 88.45W
09/13/2005  60 MPH           FOND DU LAC        WI   ASOS

0545 PM     TSTM WND GST     3 SE SULLIVAN           42.98N 88.55W
09/13/2005  46 MPH           JEFFERSON          WI   OFFICIAL NWS OBS

            MEASURED AT THE NATIONAL WEATHER SERVICE FORECAST OFFICE
            IN SULLIVAN.

&&

GDAVIS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 4:50 PM CDTSevere Thunderstorm WarningMKXMarquette32 min
Sep 13, 4:52 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane32 min
Sep 13, 4:59 PM CDTSevere Thunderstorm WarningMKXGreen Lake40 min
Sep 13, 5:05 PM CDTSevere Thunderstorm WarningMKXRock, Walworth48 min
Sep 13, 5:12 PM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac63 min
Sep 13, 5:27 PM CDTSevere Thunderstorm WarningMKXJefferson, Waukesha63 min
Sep 13, 5:28 PM CDTSpecial Marine WarningMKX2 hr
Sep 13, 5:34 PM CDTSevere Thunderstorm WarningMKXSheboygan, Washington56 min
Sep 13, 6:29 PM CDTSevere Thunderstorm WarningMKXWashington16 min
Sep 13, 6:31 PM CDTSevere Thunderstorm WarningMKXSheboygan29 min
Sep 13, 6:42 PM CDTSevere Thunderstorm WarningMKXOzaukee24 min
Sep 13, 6:54 PM CDTSevere Thunderstorm WarningMKXSheboygan28 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.